# SDR AALA20160104004

- Difficulty date: January 3, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 63,224 hours, 7,637 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE CREW REST F/D, EICAS MSG ILLUMINATED.  ALARMS IN F/D CREW REST AREA ILLUMINATED WITH AUDIBLE ALARM ALSO.  THE FLIGHT DECLARED AN EMER & DIVERTED WITHOUT FURTHER INCIDENT.  MX ACTION PENDING.  THE ACFT WAS GNDED.  DETERMINED ODOR TO BE CONTAMINATED ECS.  PERFORMED OIL CONTAMINATION REMOVAL IAW AMM 21-00-01-100-801 THROUGH STEP 14.  ALL CHECKED NOW OK.
